# SDR CA050301007

- Difficulty date: February 25, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE AT CRUISE, THE CABIN CREW INFORMED THE FLIGHT DECK THERE WAS SMOKE IN THE CABIN.  THE AIRCRAFT MADE AN UNSCHEDULED LANDING RETURNING TO BASE AND LANDED WITHOUT INCIDENT.  NR 2 PACK WAS TURNED OFF AND SMOKE DISSIPATED.  MAINTENANCE OPERATED THE NR 2 PACK WITH NO FAULT FOUND.  MEL 21-51-10 RAISED AND DMI 13736 ISSUED.  AIRCRAFT WAS RELEASED WITH NO FURTHER INCIDENT DURING SUBSEQUENT FLIGHT.
